Diatomaceous earth-I started taking 3 days ago to lower cholesterol. The first day I took 1 tablespoon. Felt terrible; headache, dizzy, ears stopped up etc. The Second day took 1/2 teaspoon twice. Felt bad again.
Today I've taken 1/2 teaspoon and won't take anymore. Still feel dizzy, ears feel stopped up etc. And I seem to be getting ear wax coming out of my ears! Is this normal? Can anyone help me, please?
I have been having some good and bad things with Diatomaceous Earth. The bad being a healing response perhaps I want to incorporate borax and was wondering if they work well together. and how to do together or apart..........thanks Don.
ps you don't cover apricot seed pits
After drinking diatemaceous earth for the first time I immediately have a metallic taste in my mouth...is this from the DE?
Diatomaceous earth definitely did not go well with me.
I'm currently having a really bad reaction to it...I can hardly breathe....then again the reason I'm using it instead of harsh chemicals is because I have auto immune disease and MCS (multiple chemical sensitivity)....I don't know what to use anymore... anyway I've read great things about this stuff like it can be used to detox yourself...the I read something about the cancer society considering it a caricogenic that can cause lung cancer if used too long or if your body respiratory system is already weak.....
I have been buying and using diatomaceous earth since about 1990, with great results for getting rid of fleas, mites, etc. I also have tried taking it internally over the years, with no results I could discern, so I never kept it up longer than a few weeks at a time. I gave it another try recently that turned out not so great -- perhaps being considerably older now has something to do with it, body is more fragile in general than it used to be, and my intestines are not in great shape. I took it (food grade of course) because I was having severe diarrhea (which I eventually figured out was caused by taking Concentrace trace minerals) -- and the DE did help with that issue.
I was happy and planned to keep taking it indefinitely, just on general principles and its good reputation (plus having just bought a giant bagfull). I think I took it, working up to 1 T twice a day, for about 3+ weeks, but then I started having twinges of pain in the intestinal area, on the lower right side, then on the left side as well. This was scary. I happened to have this book from the library (see excerpt quoted below), and based on its advice I quit taking the DE plus started a regimen of vigorous daily exercise to "shake loose the guts" (10-20 squats and full prostrations) and that seems to have worked, there are no more pains after several weeks now.
below is excerpted from book: Medical Medium, by Anthony William, p. 251 re Diatomaceous Earth:
it doesn't do a single useful thing for your gut. it can actually be quite dangerous for your health, if you're sensitive and have a health condition.
Diatomite clings tenaciously to the sides of your intestinal tract and colon, and severely interferes with their ability to absorb nutrients from yr food.... damages yr hydrochloric acid and kills good bacteria..... followed by long-lasting gastric spasms and pain.
It can take months to shake loose from your intestinal tract.
I have been using the food grade DE for about 2 1/2 weeks. I noticed the complete opposite from what I keep reading everyone else's experienses. My nails are more brittle, no difference in hair and I am breaking out. (Which I am not prone to). I know everyone's body is different but I am not sure why I have not gotten any positive results yet. Has anyone else gotten negative or no results?
Hello , I started to use diatomaceous earth now for 5 days and I'm already noticing headache, pain in the eyes and dry cough. I am sure that diatomaceous earth caused it , I have to inform that I'm useing only freshwater food grade level spoon per day, and I never inhaled it, but these symphtoms really scared me, has any one experieced any thing like it ? and if so what could caused it ? and why ?